Hypo symptoms coming back

Hi, I am originally on Levothyroxine and I have been taking it at a reduced dose before skipping it for a few days (I overlooked this in the recommendation) and restarting it at a reduced dose of 112.5mcg. I have hypo symptoms coming back in, gradually, and I don't know why? I have asked my GP for complete blood count test results because one of them is abnormal but whenever I ask for them I only get the results for July which was for sex hormones, not August's results of the complete blood test. It's almost as if they don't want me to see them and when I asked the receptionist they tell me the GP needs authorisation for the results to be printed off. I wish I knew why getting this printout is so difficult, after all, if there's something abnormal in them, I'd like to think they'd tell me what it is and why.

I spoke to the doctor about the tremor, she has said it's because the bones in my wrist are too close together and are trapping the nerves.

With the adrenal stress kit (saliva), do I need to be continuing with my medication for this? Thanks.

6 Replies

  • Skyla, I believe I told you it was no longer necessary to skip doses for a few days because you had been on 112.5mcg for about 18 days. You may have gone a little under if you stopped meds but now you're back on 112.5mcg your hypo symptoms should resolve in a few days, hopefully without you feeling hyper too.

    Ask your practice manager to authorise the GP receptionist to let you have a printout of your August results. Results should be available to patients when doctor's have reviewed them.

  • Practice manager is off for 2 weeks, so cannot ask her.

  • Looking at your recent posts I noticed that your B12 is extremely low. Around 312 I think. Only 20% of that actually arrives into the cells where it is needed. Could this be the cause of your tremor ? Anything under 350 can cause neurological symptoms. In Japan the range starts at 500. Sally Packlok who wrote the book - Could it be B12 - says that we need levels of around a 1000 to prevent cognitive decline.


    Check out the signs and symptoms in the above link. Also lots of other useful information....about treatment and other test that may be required. Your Doc does not seem to be up to speed.... :-)

  • The doctor says my B12 looked fine. The tremor goes when my hand is held upright for a bit longer which makes this even odder. I'll have a look at the link, thanks.

  • I cannot believe your Doc thought your B12 was fine...that is a disgrace :-(

  • I have always gone on what the doctor has said about my levels falling within the normal range and I accept what they say. If they say something is in normal range then to me it must be normal. I have put together a list of symptoms and I have an appointment on Friday to discuss them.

You may also like...